Medical Questions > Conditions and Diseases > Skin Forum

flat, raised red, itchy, bumps using nystatin/triamcinolone

User Profile
A few months ago I had a combination of impetigo and ringworm. While I was using a cream nystatin/triamcinolone, a strange rash appeared on my fingers. They are flat but raised red, itchy, bumps that cause swelling and can be quite painful. After a time, they went away and the skin that was where they were began to peel away, eventually leaving no trace that they existed. I just got ringworm again (around animals who are carriers) and the bumps on my fingers are back. They are only on my thumb, pointer, and middle finger of each hand and they are causing major swelling and pain. I'd really like to figure out what this is.


Did you find this post helpful?
|

User Profile
replied March 26th, 2015
Skin Answer A51579
Welcome to e health forum.

The lesions that you have described could most likely be due to Eczema or Dermatitis.

Hand dermatitis or eczema often results from a combination of causes, including genetic makeup, injury (contact with irritants) and allergy. Associated Bacterial infection can result in pustules, crusting and pain.

It would be recommended that you consult your dermatologist and seek proper medical help. Topical steroids can be prescribed to treat this condition. If there is any infection, antibiotic creams may be required.

To prevent further occurrences, use of protective vinyl gloves (as needed) and use of emmolient cream is recommended.

Emmolient cream should be applied to all affected areas before work, and reapplied after washing and whenever the skin dries out).

I hope this helps.


|
Did you find this post helpful?
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Skin , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.